Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on Boolean ultrapowers


Author: Miroslav Benda
Journal: Proc. Amer. Math. Soc. 46 (1974), 289-293
MSC: Primary 02H13
MathSciNet review: 0357107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives a characterization of ultrafilters in Boolean algebras which make Boolean ultrapowers saturated. The description agrees with the definition of good ultrafilters if the Boolean algebra is atomic and is weaker if the Boolean algebra is atomless.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H13

Retrieve articles in all journals with MSC: 02H13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0357107-1
Keywords: Boolean ultrapowers, saturated models, good ultrafilters
Article copyright: © Copyright 1974 American Mathematical Society